Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 23, NWS Green Bay, WI

July 19, 201910 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2019, 9:10 PM CDT for 10 counties in Wisconsin. It was in force for 50 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2019, 9:10 PM CDT (02:10 UTC)
Expired
Jul 19, 2019, 10:00 PM CDT
In force
50 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 55 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 9:15 PM CDTTSTM WND GST 60Nekoosa, WISEVERAL SMALL TREE BRANCHES DOWN.
Jul 19, 9:27 PM CDTTSTM WND GST 50Hobart, WIWIND GUSTING BETWEEN 40-50 MPH
Jul 19, 9:32 PM CDTTSTM WND GST 50Green Bay, WI
Jul 19, 9:36 PM CDTTSTM WND DMGShiocton, WIWIDESPREAD TREE AND POWERLINE DAMAGE THROUGHOUT THE COUNTY. NO FLOODING REPORTED.
Jul 19, 9:40 PM CDTTSTM WND DMGLuxemburg, WIWIDEPSREAD TREE DAMAGE THROUGHOUT THE COUNTY. SPORADIC POWER OUTAGES REPORTED.
Jul 19, 9:44 PM CDTTSTM WND GST 51Green Bay, WI
Jul 19, 9:45 PM CDTTSTM WND DMGGreen Bay, WISEVERAL TREES DOWN IN THE GREEN BAY AREA. A FEW TREES ARE BLOCKING ROADS.
Jul 19, 9:45 PM CDTTSTM WND DMGLanges Corners, WI
Jul 19, 9:52 PM CDTHAIL 0.5Green Bay, WI
Jul 19, 9:54 PM CDTTSTM WND DMGKewaunee, WIWIDESPREAD TREE DAMAGE THROUGHOUT THE COUNTY. SPORADIC POWER OUTAGES REPORTED.
Jul 19, 9:57 PM CDTTSTM WND DMGWautoma, WIA FEW TREES DOWN THROUGHOUT THE COUNTY. NO FLOODING REPORTED.
Jul 19, 9:57 PM CDTTSTM WND GST 46Wautoma, WI
Jul 19, 10:00 PM CDTTSTM WND GST 48Kewaunee, WIGUST AT THE KEWAUNEE MARINE SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 5:55 PM CDTSevere Thunderstorm Watch PDSSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.2 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2503 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

010 
WUUS53 KGRB 200210
SVRGRB
WIC009-015-061-087-097-115-135-137-139-141-200300-
/O.NEW.KGRB.SV.W.0023.190720T0210Z-190720T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
910 PM CDT Fri Jul 19 2019

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southern Wood County in central Wisconsin...
  Brown County in northeastern Wisconsin...
  Southern Portage County in central Wisconsin...
  Southwestern Kewaunee County in northeastern Wisconsin...
  Northwestern Calumet County in east central Wisconsin...
  Northern Winnebago County in east central Wisconsin...
  Waushara County in central Wisconsin...
  Waupaca County in northeastern Wisconsin...
  Outagamie County in northeastern Wisconsin...
  Eastern Shawano County in northeastern Wisconsin...

* Until 1000 PM CDT.

* At 910 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles north of Pulaski to near Navarino Wildlife
  Area to near Embarrass to 7 miles north of Waupaca to 11 miles
  southwest of Babcock, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Clintonville and Embarrass around 915 PM CDT.
  Waupaca around 920 PM CDT.
  Navarino Wildlife Area around 925 PM CDT.
  New London and Fremont around 930 PM CDT.
  Green Bay around 935 PM CDT.
  Black Creek and Bellevue Town around 940 PM CDT.
  Luxemburg around 950 PM CDT.
  Appleton and Menasha around 955 PM CDT.

Other locations impacted by these severe thunderstorms include Butte
Des Morts, Northport, Rose Lawn, Coddington, Freedom, Borth, Kellner,
Zittau, Howard and Allenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4425 8960 4425 9032 4447 8912 4470 8885
      4454 8741 4447 8743 4435 8763 4438 8799
      4415 8827 4398 8920 4398 8960
TIME...MOT...LOC 0210Z 297DEG 39KT 4478 8821 4465 8843 4468 8878 4445
8906 4422 9033

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RDM
2 follow-up statements
348 
WWUS53 KGRB 200238
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
938 PM CDT Fri Jul 19 2019

WIC115-141-200247-
/O.CAN.KGRB.SV.W.0023.000000T0000Z-190720T0300Z/
Wood WI-Shawano WI-
938 PM CDT Fri Jul 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WOOD AND EASTERN
SHAWANO COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central, northeastern and east central Wisconsin.

LAT...LON 4424 8960 4425 8973 4439 8898 4456 8854
      4461 8801 4454 8741 4447 8743 4435 8763
      4438 8799 4415 8827 4398 8919 4398 8960
TIME...MOT...LOC 0237Z 297DEG 39KT 4465 8786 4452 8808 4455 8843 4432
8871 4410 8998

$$

WIC009-015-061-087-097-135-137-139-200300-
/O.CON.KGRB.SV.W.0023.000000T0000Z-190720T0300Z/
Brown WI-Portage WI-Kewaunee WI-Calumet WI-Winnebago WI-Waushara WI-
Waupaca WI-Outagamie WI-
938 PM CDT Fri Jul 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR BROWN...SOUTHEASTERN PORTAGE...SOUTHWESTERN KEWAUNEE...
NORTHWESTERN CALUMET...NORTHERN WINNEBAGO...WAUSHARA...SOUTHERN
WAUPACA AND OUTAGAMIE COUNTIES...

At 937 PM CDT, severe thunderstorms were located along a line
extending from near Bay Shore Park to near Green Bay to 6 miles north
of Black Creek to near New London to 6 miles northeast of Necedah,
moving southeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Green Bay, Black Creek and Bellevue Town around 945 PM CDT.
  Luxemburg around 950 PM CDT.
  Appleton and Menasha around 955 PM CDT.
  Kewaunee, Little Chute, Kimberly, Darboy and High Cliff State Park 
  around 1000 PM CDT.

Other locations impacted by these severe thunderstorms include Krok,
Butte Des Morts, Mackville, Larsen, Northport, Orihula, Slovan, Sugar
Bush, Humboldt and Freedom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4424 8960 4425 8973 4439 8898 4456 8854
      4461 8801 4454 8741 4447 8743 4435 8763
      4438 8799 4415 8827 4398 8919 4398 8960
TIME...MOT...LOC 0237Z 297DEG 39KT 4465 8786 4452 8808 4455 8843 4432
8871 4410 8998

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RDM
893 
WWUS53 KGRB 200249
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
949 PM CDT Fri Jul 19 2019

WIC097-200258-
/O.CAN.KGRB.SV.W.0023.000000T0000Z-190720T0300Z/
Portage WI-
949 PM CDT Fri Jul 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central, northeastern and east central Wisconsin.

LAT...LON 4417 8945 4432 8876 4447 8843 4453 8808
      4454 8741 4447 8743 4435 8763 4438 8799
      4415 8827 4398 8918 4398 8960
TIME...MOT...LOC 0248Z 297DEG 39KT 4460 8772 4447 8794 4450 8829 4427
8857 4405 8984

$$

WIC009-015-061-087-135-137-139-200300-
/O.CON.KGRB.SV.W.0023.000000T0000Z-190720T0300Z/
Brown WI-Kewaunee WI-Calumet WI-Winnebago WI-Waushara WI-Waupaca WI-
Outagamie WI-
949 PM CDT Fri Jul 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR CENTRAL BROWN...SOUTHWESTERN KEWAUNEE...NORTHWESTERN CALUMET...
NORTHERN WINNEBAGO...WAUSHARA...SOUTH CENTRAL WAUPACA AND SOUTHERN
OUTAGAMIE COUNTIES...

At 948 PM CDT, severe thunderstorms were located along a line
extending from near Luxemburg to Bellevue Town to 8 miles east of
Black Creek to 7 miles northwest of Menasha to near Friendship,
moving southeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Appleton, Menasha and Luxemburg around 955 PM CDT.
  Kewaunee, Little Chute, Kimberly, Darboy, High Cliff State Park 
  and Bellevue Town around 1000 PM CDT.

Other locations impacted by these severe thunderstorms include Krok,
Butte Des Morts, Mackville, Larsen, Orihula, Slovan, Humboldt,
Freedom, Ledgeview and Borth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4417 8945 4432 8876 4447 8843 4453 8808
      4454 8741 4447 8743 4435 8763 4438 8799
      4415 8827 4398 8918 4398 8960
TIME...MOT...LOC 0248Z 297DEG 39KT 4460 8772 4447 8794 4450 8829 4427
8857 4405 8984

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:41 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 19, 6:41 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
641 PM CDT Fri Jul 19 2019

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Saturday
Issued at 352 PM CDT Fri Jul 19 2019

Main focus is on potential for significant severe weather this
evening.

Latest surface observations as of 20 UTC indicated surface warm
front making slow progress northward ahead of developing surface
wave currently over southwest Minnesota. Warm front stretched from
near Sheboygan to near Stevene Point to LaCrosse. Warm front has
been a bit slower moving northward than previously forecast.
Meanwhiile, upstream convection has rapidly developed near and
just northeast of surface low pressure system. Discrete SC
structures and small line segments already taking shape southwest
of DLH to near Alexandria Minnesota. Convection already starting
to enter far northwest Wisconsin northwest of Hayward. Appears
active convection will start to impact the far northwest portion
of the forercast area by 22-23 UTC which is a little sooner than
previous CAM forecasts. CAMS,particularly the HRRR, have been
very consistent in convection growing upscale to impressive QLCS
and tracking it across the northcentral portion of the forecast
area. However latest few HRRR runs have been a bit further south
with the deep convection which seems to fit the latest radar and
satellite observations. Deep layer shear over the northern half of
the forecast area is impressive especially given the degree of
instablity currently situated over the southern half of Minnesota
and over the southwest half of Wisconsin. MLCAPES are well over
4000 J/kg in this area and the instablity continues to move slowly
northward ahead of the approaching low pressure system. The
combination of 0-6 km shear greater than 40-45 kts and instablity
certainly favors initially discrete SC storms over central
Minnesota into northwest Wisconsin capable of very large hail,
significant damaging winds and perhaps a few tornadoes. There is
some uncertainty as to how quickly the convection can grow upscale
into large bowing line segment before impacting northcentral
Wisconsin. Another complicating factor is that the airmass over
far northern Wisconsin is still not as unstable as surface Tds are
still only in the mid-upper 50s. Thus, the greatest severe
weather threat may end up shifting a little further south. Given
the amount of 0-3 km shear, possibity of embedded weak tornadoes
within organized QLCS is also possible especially over northcentral
part of the forecast area.

ST forecast guidance has been pretty consistent on moving
convective activity east of the area around midnight.

Saturday, still somewhat uncertain for severe potential. Surface
boundary will likely extend somewhere over the central portion of
the forecast area. Models suggest another weak impulse make
interact with that boundary during the afterenoon hours which may
kick off additional convection. At this time, a slight risk for
the southern portion still seems warranted but will need to see
how overnight convection plays out as atmosphere may be pretty
worked over. Certainly will be noticably cooler for Saturday with
clouds and northerly winds especially north of I29.

.LONG TERM...Saturday Night Through Friday
Issued at 352 PM CDT Fri Jul 19 2019

The main highlights from this forecast period are the precip
trends for Saturday night into Sunday and the upper-level pattern
change that will bring drier conditions and near seasonal
temperatures to the area.

Saturday night into Sunday...A nearly stationary frontal boundary
will propagate south over Wisconsin on Saturday. By Saturday
evening, a surface high pressure system will be moving into the
Upper Mississippi Valley helping to push the slow frontal boundary
south out of the forecast area. Model guidance indicates the main
axis of showers and storms will ride along this front, with less
significant precipitation trailing behind it. The possibility for
storms over the forecast area late Saturday evening and night
will be on the decrease, as instability and lapse rates decrease
across the forecast area as the front moves south. It is possible
for some of the trailing precipitation to stick around across
central and east-central Wisconsin into Sunday morning.

Rest of the extended...The upper-level pattern will begin to
change on Sunday evening over the Upper Mississippi Valley to a
northwest mean flow. At the same time, a strong ridge of high
pressure over the Northern Plains will continue to build. The
northwest flow aloft and a surface high pressure moving into the
Northern Plains from Canada will keep the forecast area dry
through the rest of the extended. There are some hints of a
shortwave impacting the area on Wednesday that could bring the
next chance for showers and storms, however, much uncertainty
remains with this feature. Will continue to monitor.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 641 PM CDT Fri Jul 19 2019

A mesoscale convective system is currently developing across
northwest Wisconsin and is forecast to dive southeast through all
of the TAF sites during the evening hours. This complex is
expected to bring mainly high winds and heavy rain, however
isolated tornadoes and large hail are also possible. The complex
is expected to reach RHI around 00Z, AUW/CWA just after 01Z,
KGRB/KATW/KOSH just after 03Z and KMTW after 04Z.

Shower and thunderstorm activity is expected to end during the
overnight with relatively benign conditions through the morning
hours on Saturday. Showers and thunderstorms are again possible on
Saturday, mainly across central and east-central Wisconsin.
However there is quite a bit of model uncertainty with some models
keeping the activity south of the TAF sites. Therefore will leave
out of the current set of TAFs.

.KOSH...Southerly winds less than 10 knots this evening. Medium
confidence in TSRA impacting KOSH between 03-06Z this evening.
These thunderstorms could be strong to severe as they hit the
airport with damaging winds and heavy rain. Isolated tornadoes and
large hail are also possible. Introduced a prevailing group for
TSRA with northwest wind potential of 30 knots impacting the
terminal. Most favorable timing for thunderstorm activity Saturday
afternoon is between 17-23Z Saturday if it occurs.

Windshifts of interest include...potential for abrupt wind shift
to northwest due to thunderstorm winds at around 03Z. Low
confidence in wind direction post thunderstorm activity tonight,
current forecast keeps winds southwest.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT this evening for WIZ013-020-021-030-
031-035>040-045-048>050-073-074.
&&

SHORT TERM.....ESB
LONG TERM......Hykin
AVIATION.......Kurimski
Hazardous weather outlook, Jul 19, 3:16 PM CDT, 5 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
316 PM CDT Fri Jul 19 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
316 PM CDT Fri Jul 19 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

A significant severe weather outbreak appears increasingly likely
over parts of central, northcentral and northeast Wisconsin this
evening. The primary severe weather threat will be damaging
straight lines winds and large hail. A tornado or two is also
possible, especially earlier in the evening over northcentral
Wisconsin. As the evening progresses the threat will likely
transition to damaging straight lines winds. Localized wind gusts
to 70 mph are possible this evening especially north of highway
29.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The chance of thunderstorms will continue at times on Saturday
and Saturday night. It is possible that a severe thunderstorm
threat could develop at some point, though determining exactly
when is uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

LMZ521-522-541>543-202030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
316 PM CDT Fri Jul 19 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a chance of severe storms which could produce damaging
winds and large hail tonight.

Boaters should be alert for rapidly changing weather conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance of thunderstorms at times on Saturday and Saturday
night that may pose a hazard for boaters. Periods of dense marine
fog are also possible.

ESB/Hykin

In the hours before

Local storm report, Jul 19, 8:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
825 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND DMG     3 S RHINELANDER         45.59N 89.41W
07/19/2019                   ONEIDA             WI   TRAINED SPOTTER

            TREES DOWN. DELAYED REPORT. TIME ESTIMATED BY RADAR.

&&

BERSCH
Local storm report, Jul 19, 8:28 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
828 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     KNOWLTON                44.71N 89.68W
07/19/2019  M50 MPH          MARATHON           WI   LAW ENFORCEMENT

&&

ECKBERG
Local storm report, Jul 19, 8:32 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
832 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND DMG     ANTIGO                  45.15N 89.15W
07/19/2019                   LANGLADE           WI   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN ANTIGO AND ACROSS THE ENTIRE
            COUNTY.

&&

ECKBERG
Local storm report, Jul 19, 8:36 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
836 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             PELICAN LAKE            45.50N 89.11W
07/19/2019  M1.25 INCH       ONEIDA             WI   TRAINED SPOTTER

            FOUR TREES DOWN THAT WERE 6 TO 8 INCHES IN DIAMETER.

&&

ECKBERG
Local storm report, Jul 19, 8:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
843 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     MARSHFIELD              44.66N 90.16W
07/19/2019  M54 MPH          WOOD               WI   ASOS

&&

ECKBERG
Local storm report, Jul 19, 9:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     TSTM WND DMG     CRIVITZ                 45.23N 88.01W
07/19/2019                   MARINETTE          WI   TRAINED SPOTTER

            SEVERAL TREES DOWN. STILL COMING DOWN AT THE TIME OF THE
            CALL.

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:17 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Wood73 min
Jul 19, 7:25 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oneida65 min
Jul 19, 7:50 PM CDTFlash Flood WarningGRBOneida115 min
Jul 19, 8:12 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Marathon, Marinette, Menominee and 3 more63 min
Jul 19, 8:20 PM CDTSpecial Marine WarningGRB115 min
Jul 19, 8:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Portage, Shawano, Waupaca, Wood52 min
Jul 19, 8:26 PM CDTTornado WarningGRBMarathon, Portage, Shawano, Waupaca34 min
Jul 19, 8:57 PM CDTTornado Warning Tornado observedGRBOutagamie, Shawano, Waupaca33 min
Jul 19, 9:08 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Marinette, Oconto, Shawano67 min
Jul 19, 9:31 PM CDTAreal Flood AdvisoryGRBPortage, Waupaca, Wood111 min
Jul 19, 9:40 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more50 min
Jul 19, 9:44 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie101 min
Jul 19, 10:09 PM CDTSpecial Marine WarningGRB111 min
Jul 19, 10:17 PM CDTSevere Thunderstorm WarningGRBDoor43 min
Jul 19, 10:25 PM CDTAreal Flood AdvisoryGRBCalumet, Manitowoc, Waushara, Winnebago2 hr
Jul 19, 10:32 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Winnebago43 min
Jul 19, 10:56 PM CDTSpecial Weather StatementGRBWinnebago34 min
Jul 20, 8:00 AM CDTFlash Flood WatchGRBBrown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more7 hr
Jul 20, 8:57 AM CDTSpecial Weather StatementGRBKewaunee33 min
Jul 20, 9:51 AM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood54 min
Jul 20, 9:53 AM CDTFlash Flood WarningGRBMarathon, Portage, Shawano, Waupaca, Waushara, Wood5 hr
Jul 20, 10:34 AM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more56 min
Jul 20, 10:44 AM CDTSpecial Marine WarningGRB2 hr
Jul 20, 10:46 AM CDTTornado WarningGRBPortage, Waupaca29 min
Jul 20, 10:48 AM CDTFlash Flood WarningGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Menominee and 6 more4 hr
Jul 20, 11:03 AM CDTTornado WarningGRBOutagamie, Waupaca27 min
Jul 20, 11:21 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 3 more54 min
Jul 20, 11:22 AM CDTTornado Warning Tornado observedGRBBrown, Outagamie38 min
Jul 20, 11:35 AM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano40 min
Jul 20, 11:47 AM CDTTornado WarningGRBBrown, Kewaunee, Manitowoc43 min
Jul 20, 11:58 AM CDTSevere Thunderstorm WarningGRBDoor62 min
Jul 20, 12:14 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc31 min
Jul 20, 12:42 PM CDTSpecial Marine WarningGRB56 min
Jul 20, 12:55 PM CDTSevere Thunderstorm WarningGRBDoor24 min
Jul 20, 1:25 PM CDTSpecial Weather StatementGRBPortage, Shawano, Waupaca, Waushara65 min
Jul 20, 2:04 PM CDTSpecial Weather StatementGRBBrown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more56 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.